# SDR SWAA2022121377434

- Difficulty date: December 2, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,789 hours, 15,469 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Pulled
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER BARREL SKIN HAS A PULLED FASTENER AT THE 9 O'CLOCK POSITION 2 INCHES FROM THE EDGE.   REMOVED THE NR 1 ENGINE INLET COWL IAW AMM 71-11-01.  REMOVED AND REPLACED THE NR 1 ENGINE INLET COWL IAW AMM 71-11-01.  NO LEAKS NOTED.
